Coverart for item
The Resource Mathematical geosciences

Mathematical geosciences

Label
Mathematical geosciences
Title
Mathematical geosciences
Contributor
Subject
Genre
Language
eng
Continues
Additional physical form
Also issued online.
Cataloging source
GIS
Characteristic
periodical
Entry convention
successive entry
Frequency
bimonthly
LC call number
QE1
LC item number
.I465
Regularity
complete irregular
Label
Mathematical geosciences
Link
http://link.springer.com/journal/volumesAndIssues/11004
Instantiates
Publication
Carrier category
volume
Carrier MARC source
rdacarrier
Content category
text
Content type MARC source
rdacontent
Dimensions
23 cm.
Extent
v.
Issn
1874-8961
Issuing body
Official journal of: The International Association for Mathematical Geology.
Lccn
2008222328
Media category
unmediated
Media MARC source
rdamedia
Other physical details
ill.
Publication designation
Vol. 40, no. 1 (Jan. 2008)-
Publication frequency
Eight issues yearly
System control number
  • (OCoLC)ocn213495737
  • (OCoLC)ocn373685570
Label
Mathematical geosciences
Link
http://link.springer.com/journal/volumesAndIssues/11004
Publication
Carrier category
volume
Carrier MARC source
rdacarrier
Content category
text
Content type MARC source
rdacontent
Dimensions
23 cm.
Extent
v.
Issn
1874-8961
Issuing body
Official journal of: The International Association for Mathematical Geology.
Lccn
2008222328
Media category
unmediated
Media MARC source
rdamedia
Other physical details
ill.
Publication designation
Vol. 40, no. 1 (Jan. 2008)-
Publication frequency
Eight issues yearly
System control number
  • (OCoLC)ocn213495737
  • (OCoLC)ocn373685570

Library Locations

    • Harold B. Lee Library Brigham Young University, Provo, UT, 84602, US
      40.249156 -111.649242
Processing Feedback ...